Thank you everyone for your replies and support on getting kicked out of the practice. Hopefully my GP will be Ok, and I can find a better doctor. Rheumatologists. are scare around here.
Has anyone been on 40 mg for 3 months and has it totally messed you up? He scared me about what I’ve done to myself by refusing to reduce as ordered. “The second time you’ve done this, refused to follow my instructions, means you’re out”. “you didn’t want to take the prednisone, I had to talk you into it, and now you don’t want to get off of it”- his words.
I’ve definitely gotten worse side effects in three months, blood pressure goes up too high sometimes, non fasting blood sugar right at the edge of the range, worse moon face. I probably am too fearful of reducing, Ive always been an anxious person fearful of doctors, but I’ve worked hard in my life to deal with it. I feel I might have been able to stick with reductions over the last 3 months if I had a little more support from him, and not his office staff.
Hope the 40 mg for 3 months isn’t going to totally ruin me.